Articles

I hope you enjoy these articles from my syndicated column, “Dear Pharmacist.” If you’d like to receive newly released articles in your inbox for FREE, be sure to sign up for the newsletter!

Screen Shot 2014-07-28 at 2.37.36 PM

Cancer and Your “QR” Pathway

Dear Pharmacist, I read one of your previous articles about breast cancer and you talked about a pathway in the body that could be activated, and how certain natural supplements can help. Can you tell us which supplements? -H.B., Bellevue, Washington Click to Read This Article

Read full story
Fibromyalgia

Fight to Find Out What is Causing Your Fibromyalgia

Dear Suzy, I’ve had fibromyalgia for the last 8 years, and I take Lyrica, Hydrocodone and citalopram for medicine. My local pharmacist said those are used to treat pain and depression but I want to make sure with you. And also, I’d like to know what natural alternatives I have. —S.D., Gainesville, Florida Click to […]

Read full story
The aggravation after working at the computer

Relieve Itchy Eyes and Hay Fever Misery

Dear Pharmacist, I take loratadine all spring because of my allergies to pollen and grass. Is that the best antihistamine and are there natural ones? — S.M., Orlando, Florida   Click to Read This Article

Read full story
Hot springs

Detox Your Body With Hot Springs In A Pill

Dear Readers, I’ve written before about “fountain of youth” hot spring waters which are super rich in minerals and sulfur compounds. These substances penetrate the skin and relieve muscle aches/spasms, arthritis and skin rashes…   Click to Read This Article

Read full story
Quick tips cut from paper on background

Strangely, Acid May Ease The Burn

Dear Pharmacist, You’ve said that if you have twitches, leg cramps, spasms or heart arrhythmias that you could be deficient in acid. What does this mean? I am taking an acid pill myself for reflux. – L.B. Las Vegas, Nevada   Click to Read This Article

Read full story
tongue

Your Tongue Tells a Story

Dear Pharmacist, Sometimes my tongue gets bald, red patches, or thick yellowish coatings on it. I can’t figure out why this happens, or what it means. My tongue looks nasty. Suzy, I don’t know who else to ask since it’s very embarrassing. My doctor says that it’s nothing to worry about. Do you agree? – […]

Read full story
Depositphotos_2409191_s

Confession From A Pharmacist: Some Medications Scare Me

Dear Pharmacist, I just became a pharmacist and started reading your syndicated column. Your emphasis is usually centered around the benefits of vitamins, minerals or alternative treatments, as compared to prescription medications. Why don’t you recommend more of our gold standard pharmaceuticals which are FDA approved, unlike nutritional supplements? –JK, Gainesville, Florida   Click to […]

Read full story
Couple Relaxing Together In Bed

Natural Solutions for Sexual Dysfunction

Dear Pharmacist I have erectile dysfunction and routinely take Viagra. Is it safe and do you have a natural recommendation? – L.B., Sacramento, California   Click to Read This Article

Read full story
heart photo

Protect Yourself From Heart Attack

Dear Pharmacist, My brother, father, and uncle all died of a heart attack in their early 50’s so I’m getting nervous. How can I help myself now? – G.H., Decatur, Illinois   Click To Read This Article

Read full story
Injuries - sports running knee injury on man

Pain Relief for Tendonitis, Sprains and Strains

Dear Pharmacist, After years of hiking without many problems, I began experiencing pain near my ankle and heel. My doctor diagnosed “Achilles tendonitis” and prescribed medicine which did reduce pain and swelling. I’m still worried I’ll not be able to hike again. What natural remedies keep this at bay? – J.S. Boulder, CO   Click […]

Read full story